# SDR AALA202501177278

- Difficulty date: December 22, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 44,396 hours, 18,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD DOOR EXTER SLIDE EMERGENCY LIGHT IS INOPERATIVE. RELAMPED RIGHT HAND FORWARD DOOR EXTER SLIDE EMERGENCY LIGHT. PER B737-NG AMM 33-51-04. PERFORMED SATISFACTORY OPERTIONAL CHECK OF RIGHT HAND FORWARD DOOR EXTER SLIDE EMERGENCY LIGHT. PER B737-NG AMM 33-51-04.
